Vol. 295, No. 1, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A variant of a theorem by Ailon–Rudnick for elliptic curves
1–15

Dragos Ghioca, Liang-Chung Hsia and Thomas J. Tucker

On the exactness of ordinary parts over a local field of characteristic $p$
17–30

Julien Hauseux

Stability properties of powers of ideals in regular local rings of small dimension
31–41

Jürgen Herzog and Amir Mafi

Homomorphisms of fundamental groups of planar continua
43–55

Curtis Kent

The growth rate of the tunnel number of m-small knots
57–101

Tsuyoshi Kobayashi and Yo’av Rieck

Extremal pairs of Young's inequality for Kac algebras
103–121

Zhengwei Liu and Jinsong Wu

Effective results on linear dependence for elliptic curves
123–144

Min Sha and Igor E. Shparlinski

Good reduction and Shafarevich-type theorems for dynamical systems with portrait level structures
145–190

Joseph H. Silverman

Blocks in flat families of finite-dimensional algebras
191–240

Ulrich Thiel

Distinguished residual spectrum for $\mathop{\rm GL}_2(D)$
241–256

Mahendra Kumar Verma